Nguyen Quynh Nga


Department of Mathematical Analysis
Research interests: Frame Theory

Office: Building A5, Room 108
Tel: +84 (02)4 37563474 Ext 108
Email: nqnga AT

Born in Hanoi


PhD: 2008, Texas A&M University, College Station, USA

Research areas: Frame theory, Wavelets


List of publications in MathSciNet


List of recent publications
1Nguyen Quynh Nga, Generalized variational inequalities for maximal monotone operators. Indian Journal of Pure and Applied Mathematics, 52 (2021), no. 1, 96–104, SCI-E, Scopus.
2Nguyen Quynh Nga, Some Results on Fusion Frames and g-Frames, Results in Mathematics, 2018, SCI(-E); Scopus.
3Nguyen Quynh Nga, Generalized variational inequalities with generalized coercive conditions, Differential Equations, 53(2017), 1410-1412, SCI(-E); Scopus.
4Nguyen Quynh Nga, J. Giol, L. Kovalev, D. Larson and J. E. Tener, Projections and idempotents with fixed diagonal and the homotopy problem for unit tight frames,  Operators and Matrices  5 (2011), 139 - 155, preprint arXiv:0906.0139, SCI(-E); Scopus.
5Nguyen Quynh Nga, Set-valued nonlinear variational inequalities for H-monotone mappings in nonreflexive Banach spaces. Analysis: Theory, Methods & Applications, 52 (2003), 457 - 465.
6Nguyen Quynh Nga, Nguyen Minh Chuong, Some fixed point theorems for noncompact and weakly asymptotically regular set-valued mappings, Numer. Funct. Anal. Optim. 24 (2003), 895 - 905.
7Nguyen Quynh Nga, Nguyen Minh Chuong, On a multivalued nonlinear variational inequality. (Russian) Differ. Uravn. 37 (2001), N01, 128 - 129, 143; English transl.: Differ. Equ. 37 (2001), N01, 144 - 145.
1IMH20221105, Nguyen Minh Tri, D. A. Tuan, Nguyen Quynh Nga, Existence and nonexistence of nontrivial solutions for degenerate elliptic equations on a torus, I
2IMH20221104, Nguyen Quynh Nga, Nguyen Minh Tri, D. A. Tuan, Polya - Szego Type Inequality and Imbedding Theorems for Weighted Sobolev Spaces
3IMH20170701, Nguyen Quynh Nga, Some results on Frames of subspaces and G-frames